# SDR AALA20091015TUL08

- Difficulty date: October 15, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 58,905 hours, 21,221 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 10 SLAT INBOARD SIDE CORRODED AROUND RIVET.  REMOVED CORRODED AREA AND INSTALLED FLUSH-DOUBLER PER AARD-57-43-00-1.
